On some topics in the theory of infinite dimensional linear groups
Завантаження...
Файли
Дата
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут прикладної математики і механіки НАН України
Анотація
In this paper we present a synopsis of some recent results concerned with infinite dimensional liner groups, including generalizations of irreducibility, the central dimension of a linear group, groups with finite dimensional orbits and the maximal and minimal conditions on subgroups of infinite central dimension.
Опис
Теми
Цитування
On some topics in the theory of infinite dimensional linear groups / M.R. Dixon, L.A. Kurdachenko, N.N. Semko, I.Ya. Subbotin // Algebra and Discrete Mathematics. — 2020. — Vol. 29, № 1. — С. 1–32. — Бібліогр.: 53 назв. — англ.